# SDR CA080212005

- Difficulty date: February 8, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Hughes 269C
- Aircraft time: 5,816 hours
- Engine: Lyc HIO360D1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Link
- Condition: Disconnected
- Location: Fuel Injector
- Component: Fuel Injector, Bendix
- Component part number: 2524525P
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: R

## Discrepancy

(CAN) THE COTTER PIN SECURING THE IDLE MIXTURE LINK BLOCK TO THE MIXTURE CONTROL ARM BECAME DISLODGED. THIS ALLOWED THE MIXTURE LINK BLOCK TO BECOME DISCONNECTED FROM THE MIXTURE CONTROL ARM. RESULTING A LOSS OF CONTROL OVER FUEL FLOW TO THE ENGINE AND THE ENGINE RETURNED TO GROUND IDLE POWER. (TC NR 20080212005)
